MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING

ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Model Number BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 12/28/2022 by a sales representative via email that an abs-2016-02 biosurge kit leaks.Case involvement, no patient effect.Per facility: "completing a facl and when mixing the allosync pure, autologous bone from the graftnet and prp in a ratio of 5:3-5:1, all of the liquid prp came squeezing out, essentially drying up the bone graft material and making for difficulty implanting." confirmed via email on 1/23/2023 that blood did leak from the syringe into the sterile field.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16327783
Report Number1220246-2023-06240
Device Sequence Number6419955
Product Code ORG
UDI-Device Identifier00888867319943
UDI-Public00888867319943
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberBIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-02
Device Lot Number210591840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown